×

zbMATH — the first resource for mathematics

Partial spreads, packings and Hermitian manifolds in \(PG(3,q)\). (English) Zbl 0322.50008

MSC:
51E15 Finite affine and projective planes (geometric aspects)
05B25 Combinatorial aspects of finite geometries
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Beutelspacher, A.: Partial spreads in finite projective spaces and partial designs. Math. Z.145, 211-229 (1975). Correction: Math. Z.147, 303 (1976) · Zbl 0308.50019 · doi:10.1007/BF01215286
[2] Bruen, A.A.: Partial spreads and replaceable nets. Canadian J. Math.,23, 381-392 (1971) · Zbl 0224.50014 · doi:10.4153/CJM-1971-039-x
[3] Bruen, A.A.: Baer subplanes and blocking sets. Bull. Amer. math. Soc.76, 342-344 (1970) · Zbl 0207.02601 · doi:10.1090/S0002-9904-1970-12470-3
[4] Bruen, A.A.: Collineations and extensions of translation nets. Math. Z.145, 243-249 (1975) · Zbl 0308.50018 · doi:10.1007/BF01215289
[5] Bruen, A.A.: Blocking sets in finite projective planes. SIAM J. appl. Math.21, 380-392 (1971) · Zbl 0252.05014 · doi:10.1137/0121041
[6] Bruen, A.A., Thas, J.A.: Blocking sets. Geometriae dedicata (to appear) · Zbl 0367.05009
[7] Lüneburg, H.: Die Suzukigruppen und ihre Geometrien. Lecture Notes in Mathematics 10. Berlin-Heidelberg-New York: 1965 · Zbl 0136.01502
[8] Mesner, D.: Sets of disjoint lines inPG(3, q). Canadian J. Math.19, 273-280 (1967) · Zbl 0152.38505 · doi:10.4153/CJM-1967-019-5
[9] Rédei, L.: Lacunary polynomials over finite fields. Amsterdam: North-Holland 1973 · Zbl 0255.12009
[10] Russo, A.: Calotte hermitiane di unS r.4. Ricerche Mat.20, 297-307 (1971) · Zbl 0238.50022
[11] Tallini-Scafati, M.: {k,n}-archi di un piano grafico finito, con particolare riguardo a quelli con due caratteri. Nota I, II. Atti Accad. naz. Lincei, VIII. Ser., Rend., Cl. Sci. fis. mat. natur.40, 812-818, 1020-1025 (1966) · Zbl 0146.41801
[12] Tallini-Scafati, M.: Caratterizzazione grafica delle forme hermitiane di unS r,q. Rend. Mat. e Appl., V. Ser.26, 273-303 (1967) · Zbl 0162.24201
[13] Thas, J.A.: 4-gonal subconfigurations of a given 4-gonal configuration. Atti Accad. naz. Lincei, VIII, Ser., Rend., Cl. Sci. fis. mat. natur.53, 520-530 (1972) · Zbl 0283.05017
[14] Thas, J.A.: Ovoidal translation planes. Arch. der Math.23, 110-112 (1972) · Zbl 0241.50019 · doi:10.1007/BF01304851
[15] Thas, J.A.: A combinatorial problem. Geometriae dedicata1, 236-240 (1973) · Zbl 0252.50022 · doi:10.1007/BF00147522
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.